EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-48-3011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
10/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 91 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, bone loss.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitants: 3604684 02-012-45-3040 - lgc tibial fit tray cem sz 3f / 4t.4206559 02-010-03-0230 - logic cr femoral cem, left, sz 3.4237532 200-02-35 - three peg patella 35mm.Aa8313 13a2101 - cemex system fast genta 70g.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.